ITP OpenIR

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Spectra analysis of the two-dimensional elliptic billiards 期刊论文
ACTA PHYSICA SINICA, 2005, 卷号: 54, 期号: 10, 页码: 4538-4542
Authors:  Xu, XY;  Zhang, YH;  Huang, FZ;  Lin, SL;  Du, ML;  Lin, SL , Shandong Normal Univ, Coll Phys & Elect, Jinan 250014, Peoples R China.
Adobe PDF(196Kb)  |  Favorite  |  View/Download:83/14  |  Submit date:2012/08/29
Equilateral Triangular Billiards  Classical Orbits  Quantum Spectra  Atoms